Opened Access Purity of exponential sums on An
Cites

Show item statistics
Icon
Export to
Author: Rojas León, Antonio
Department: Universidad de Sevilla. Departamento de álgebra
Date: 2006-03
Published in: Compositio Mathematica, 142 (2), 295-306.
Document type: Article
Abstract: We give a purity result for two kinds of exponential sums of the type ∑x∈knψ(f(x)), where k is a finite field of characteristic p and ψ:k→C⋆ is a non-trivial additive character. In the first case, f∈k[x1,…,xn] is a polynomial of degree divisible by p whose highest-degree homogeneous form defines a non-singular projective hypersurface, and in the second case, f is a polynomial of degree prime to p whose highest-degree homogeneous form defines a projective hypersurface with isolated singularities.
Cite: Rojas León, A. (2006). Purity of exponential sums on An. Compositio Mathematica, 142 (2), 295-306.
Size: 216.8Kb
Format: PDF

URI: http://hdl.handle.net/11441/41998

DOI: http://dx.doi.org/10.1112/S0010437X05001697

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)